# SDR SWAA060713

- Difficulty date: March 4, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 33,294 hours, 28,001 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6945735
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE COVER ATTACH BRACKET LOOSE.  SECURED BRACKET PER SRM.
